# SDR DALA2021121707850

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,008 hours, 19,793 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 171 WHEN THROTTLE PUSHED UP TO TAXI ALL SCREENS WENT BLANK . ANOTHER AIRCRAFT REPORTED TAIL PIPE FIRE. NO FIRE INDICATIONS IN COCKPIT STRONG SMELL OF FUEL REPORTED BY FLIGHT ATTENDANT BY WING. CORRECTIVE ACTOIN: STARTED #2 ENG 3 TIMES USING APU AIR AND RAN PACKS. ALL STARTS NML REF B767 AMM 72-00 INSP ENG 2 AND TAIL PIPE AREA ALL CKS NML, NO EPCS OR ENG EXCD AUTO EVENTS RECORDED A/C OK FOR SVC. NO FUEL SMELL IN CABIN.
